MathSciNet Relay Station
MathSciNet bibliographic data
MR870972 13H15 (13H10 14B15 14M05)
Stückrad, Jürgen; Vogel, Wolfgang Castelnuovo bounds for certain subvarieties in ${\bf P}\sp n$. Math. Ann. 276 (1987), no. 2, 341–352.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement